Hello, my name is Sarah and almost 4 years ago, I rode with a friend and was directly hit by a train just as we approached a railroad crossing. Ofcourse, we weren't able to reach the other side and that is how I my brain was traumatically injured. My injuries included bruising and bleeding to my brain, brain axon shearing, I also experienced a nice laceration to my spleen, liver, kidney; with fractures to my pelvis, jaw, back, ankle, and a couple couple ribs which pierced into my lung, and so my lung had collapsed. I could go on and on but that about sums part of my question about insomnia up because I have chronic insomnia partially due to severe arthritis. Other reasons that may be included with having a sleep disorder concerning my current condition of chronic insomnia may possibly be seeing the wrong doctor, taking the wrong sleep medication, or something as simple as drinking a soda beverage or coffee too late but I don't ever drink caffiene and within the past couple of years, I have seen as many sleep specialists in my state that is ever possible and I almost died as I was prescribed 9 times the normal dose of Trazidone because he would just raise my prescription up every week I told him I didn't sleep. I built such a high tolerance that I didn't sleep for 53 days straight. People do happen to go 'nuts' at that point and I went shop crazy and spent over a grand on taxi fair and cleaners as I was attending a technical college.
QUESTION IS: I've been prescribed sedatives such as Trazidone, Ambian, Rozerm, tamazipam, Zolpidem and Sonata, etc. All helped me for a time period of no longer than 2 months and I was back to square one again. Excedrin PM, Tylinol PM, Unisom, sleep gels; and so on but they just keep adding up. My doctor said not to take them but he wont change my prescription so do I just keep taking more and more over the counter sleep medications or not sleep at all? I'm only up to 4 over counters- 7 pills but I know that 1 or 2 hours of sleep might not be worth it if I get a side reaction.
Please let me know if you know any possible answer. My email is- little_ezzy***@****. My brother's nickname is Ezzy so thats where I get the email from and my memory isn't the best so I cant really change it.
My accident was posted in 2 newsletters/magizines and if you need or would like more information, let me know. It just talkes about my injures and my coma lasting 7 and a half weeks but leaves out that I now have A.D.D.- attention deficit disorder. I take my prescription but I wonder if thats what keeps me up at night.
No idea, please let me know,
(If I have any grammar mistakes, i feel half awake and i'm honestly seeing double right now because they just took my blood to test my blood plqtelet count.
I had a TBI 2.5 years and they called it mild but symptoms are not even close to mild. But what you have gone thru I cannot even imagine. One of the issues I have is sleep disorder and many head injured patients has sleep issues.
Have you tried Melatonin supplement? There’s a small pine-shaped gland located at the back of your brain which triggers this hormone. I tried and it worked for my sleep but made me dizzy next day. But some had good success with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.